# SDR COMA0560423

- Difficulty date: August 2, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 19,304 hours, 18,201 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: 8575D100101
- Condition: Malfunctioned
- Location: Lt Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5454 - FLAP FAIL CAUTION.  REPLACED THE LT NR 1 FLEY DRIVE SHAFT.
